# SDR FDEA201110054306

- Difficulty date: October 5, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516349126
- Condition: Corroded
- Location: Bs 1166 S27-29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CORRODED ON AFT SIDE BELOW THE FAILSAFE CHORD AT BS 1166 BETWEEN S27-29L.  REMOVED & REPLACED FRAME  IAW DWG 65-  16349 AND SRM 51-30-2.
